# SDR NACA2024030800001

- Difficulty date: March 8, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,777 hours, 20,472 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 ATTEMPTED APU STARTS NOT RUN AND FAULT DISCRETE LIGHTS. DEFERRED APU IAW MEL 49-11-01A ON 3/8/2024 0850Z
